# SDR SWAA2020032442665

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT ACB BS787 - BS794 RBL23 WL157.         REPLACED INTERCOSTAL AT ACB BS 787-794 RBL 23 WL 157 AS PER SRM 51-40-02-0G-0 AND DRAWING # 146A8320 I.D 0008, THE REMOVED PART WAS EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO NO HAVE ALLOWABLE DAMAGE ON SRM, PART REPAIRABLE BY REPLACEMENT.
